# SDR SWAA981982

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23960
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 468 & 474
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND TWO DENTS IN  FUSELAGE SKIN AT BS 468 AND 474 BETWEEN STRINGER 22 AND 23 LT.  REPAIRED PER BOEING SRM.
